# SDR DALA2022050403135

- Difficulty date: May 2, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 65,528 hours, 21,565 cycles
- System (JASC): 5270 · Door Warning System
- Part: Girt Bar
- Condition: Misaligned
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 4R-SLIDE LIGHT WILL NOT LIGHT WHEN IN ARM POSITION. CORRECTIVE ACTION: HAD TO ADJUST AND REALIGN GIRT BAR INTO PROPER POSITION PER B757 AMM 25-66. OPS CK DOOR. (8669726)
